# SDR ASAA2014030607111

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 187 hours, 62 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWICE DURING 5 HR 30 MIN FLT. VTK WAS DISPLAYED ON FO'S PANEL, WARNING LIGHT STAYED ILLUMINATED FOR APPROX. 5 SECONDS THEN WENT OUT.  ACFT GROUNDED. INFLIGHT FAULT LOGGED: FMC-R "PGM FAULT" I 0357Z. FOR FLIGHT LEG 1. IDENT PAGE SHOWS FOR RT AND LT FMC'S. OK FOR SERVICE REF FIM TASKS 34-61/836, REV AND 34-61/801.
